Rabah Khaldi, "Strong asymptotics for extremal polynomials off a complex curve", Journal of Applied Mathematics, vol. 2004, Article ID 438196, 8 pages, 2004. https://doi.org/10.1155/S1110757X0430906X
Strong asymptotics for extremal polynomials off a complex curve
We study the asymptotic behavior of extremal polynomials with respect to a measure of the form , where is a measure concentrated on a rectifiable Jordan curve in the complex plane and is a discrete measure concentrated on an infinite number of mass points.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.